Skip to Main content Skip to Navigation


...
hal-01146188v1  Journal articles
Bruno DesprésBenoît Perthame. Uncertainty propagation; intrusive kinetic formulations of scalar conservation laws
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2016, 4 (1), pp.980-1013
hal-02659813v1  Journal articles
Jérôme Coville. On uniqueness and monotonicity of solutions of non-local reaction diffusion equation
Annali di Matematica Pura ed Applicata, Springer Verlag, 2006, 185 (3), pp.461-485. ⟨10.1007/s10231-005-0163-7⟩
hal-02680665v1  Journal articles
Jérôme CovilleLouis Dupaigne. Propagation speed of travelling fronts in non local reaction-diffusion equations
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2005, 60 (5), pp.797-819. ⟨10.1016/j.na.2003.10.030⟩
...
tel-00011384v1  Theses
Teodora-Liliana Radulescu. Méthodes d'analyse non linéaire dans l'étude des problèmes aux limites
Mathématiques [math]. Université Babes-Bolyai de Cluj, 2005. Français
...
hal-01139772v1  Journal articles
Xavier BlancEmmanuel Labourasse. A positive scheme for diffusion problems on deformed meshes
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2014, ⟨10.1002/zamm.201400234⟩